# SDR F3LA2011031500614

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 21,905 hours, 10,568 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370622200000
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C C-CHECK: NON ROUTINE;  FWD AIRFRAME HINGE FITTING FOR LT MAIN GEAR DOOR, FWD LUG FACE OF FITTING, HAS WEAR .013" TO .018" DEEP.  CAUSED BY BOLT ROTATING.  SPOT FACED FWD LUG BOLT HOLE FACE AND INSTALLED BUSHING.  MILLED BUSHING TO LUG THICKNESS.  FABRICATED WASHER OF 2024T3 .032 MATERIAL IAW EA A9-53R-32010.
